On ε-optimal controls for state constraint problems

Hitoshi Ishii, Shigeaki Koike

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We present a method of constructing ε-optimal controls in the feedback form for state constraint problems. Our method is as follows: We first find feedback laws directly from the associated Hamilton-Jacobi-Bellman equation and an approximation of the value function by the inf-convolution. We then construct piece-wise constant controls so that corresponding cost functionals approximate the value function of state constraint problems.

Original languageEnglish
Pages (from-to)473-502
Number of pages30
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume17
Issue number4
DOIs
Publication statusPublished - 2000 Jul

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Cite this